# SDR AWXA9500416

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FOUND DURING C-4 INSPECTION, MAIN CABIN FLOORBEAM UPPER CHORD TOP CAP CORRODED, STA 1640, BL ZERO TO RBL 40.  REPAIRED BEAM PER 53-00-51.  (X)
